MathSciNet Relay Station
MathSciNet bibliographic data
MR510681 58F07 (39A70)
Kričever, I. M. Algebraic curves and nonlinear difference equations. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 4(202), 215–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement